MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NDI PASSIVE SPHERE

MEDTRONIC NAVIGATION, INC NDI PASSIVE SPHERE
Model Number 8801075
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No procode, common device name and/or 510k provided as this device is not released for distribution in the united states.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that pre-operatively, it was found that there was a black hair adhered in the packet seal.There was no patient associated with this event.
 
Additional Manufacturer Narrative
The part was returned to the manufacturer for analysis and the reported issue was confirmed.The sealed package of five had a hair sealed inside and poking outside at the edge of the package.If information is provided in the future, a supplemental report will be issued.

Brand Name
NDI PASSIVE SPHERE
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8688748
Report Number1723170-2019-03192
Device Sequence Number19498866
Product Code HAW
UDI-Device Identifier20805832070030
UDI-Public20805832070030
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
SEE H10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/04/2020
Device Model Number8801075
Device Catalogue Number8801075
Device Lot Number1812191
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2019
Supplement Date Received by Manufacturer10/10/2019
Initial Report FDA Received Date06/11/2019
Supplement Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1